Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ribavirin - potential cancer-causing agent
Jul 5, 2005

The information supplement I received with my Pegasys states that "Ribavirin is a potential cancer-causing agent. I am completely surprised to learn this. Is there research that suggests a link between Riba and cancer? Best regards, RC

Response from Dr. Dieterich

No. It is a class effect and I have never seen any very convincing data to confirm that ribavirin can cause cancer. It should be out of your body in less than 6 months after you stop taking it. If there is a small risk the risk of HCV relapsing is much higher. Good luck with your therapy! DTD



Previous
adult breast feeding quiry
Next
hopeless case...thankyou very much

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement